International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 1, Part B
Hybrid fixed point theorem for abstract measure Integro-differential equationAuthor(s):
SS Bellale and GB DapkeAbstract:
In this paper, an existence theorem for an abstract measure integro-differential equation is proved via a nonlinear alternative of Leray-Schauder type. An existence result is also proved for extremal solutions for Caratheodory as well as discontinuous cases of the nonlinearities involved in the equations, an example is also proved to illustrate the hypothesis and abstract theory developed in this paper.Pages: 101-106 | Views: 479 | Downloads: 12Download Full Article: Click Here
How to cite this article:
SS Bellale and GB Dapke. Hybrid fixed point theorem for abstract measure Integro-differential equation. International Journal of Statistics and Applied Mathematics. 2018; 3(1): 101-106.